# SDR ASAA2018060124872

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 06835
- Aircraft time: 9,298 hours, 2,909 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ECAM FCU1 FAULT. CHECK BARO RAFF NO DIFFERENCE IN CAPTAIN OR FIRST OFFICERS ALTIMETERS AT FL350 GROUNDED - YES. ACP AFS TEST RESET C/B OPS OK, MSG CLEARED REF AMM 22-81-00.
